Alert archive / Minnesota / Areal Flood Warnings in 2011

Areal Flood Warning 12, NWS Twin Cities, MN

April 13, 20115 counties in Minnesota

NWS Twin Cities, MN issued this areal flood warning at Apr 13, 2011, 4:05 PM CDT for 5 counties in Minnesota. It was in force for 5 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2011, 4:05 PM CDT (21:05 UTC)
Expired
Apr 18, 2011, 3:09 PM CDT
In force
5 days
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
None

Counties Carver County, MN, Hennepin County, MN, McLeod County, MN, Sibley County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 41 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WGUS43 KMPX 132105
FLWMPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
405 PM CDT WED APR 13 2011

MNC019-053-085-143-171-162100-
/O.NEW.KMPX.FA.W.0012.110413T2105Z-110416T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-HENNEPIN MN-MCLEOD MN-CARVER MN-SIBLEY MN-
405 PM CDT WED APR 13 2011

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* FLOOD WARNING FOR RAIN AND MELTING SNOW IN...
  EXTREME NORTH CENTRAL SIBLEY COUNTY IN CENTRAL MINNESOTA...
  MCLEOD COUNTY IN CENTRAL MINNESOTA...
  NORTHWESTERN CARVER COUNTY IN EAST CENTRAL MINNESOTA...
  WESTERN HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
  WRIGHT COUNTY IN CENTRAL MINNESOTA...

* UNTIL 400 PM CDT SATURDAY

* LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS CONTINUE
  TO REPORTED LOCALIZED FLOODING PROBLEMS FROM THE PAST RAIN AND
  SNOW MELT WITHIN THE PAST FEW WEEKS.
  
  A SYSTEM WILL MOVE ACROSS THE REGION TOMORROW AND FRIDAY. THE
  PRECIPITATION WILL BE A MIX OF RAIN AND SNOW. HOWEVER...THE 
  HEAVIER AMOUNTS WILL REMAIN TO THE SOUTH IN IOWA. WHILE 
  ADDITIONAL RAIN MAY CAUSE SOME MINOR RISES...IT SHOULD NOT 
  SIGNIFICANTLY FURTHER AGGRAVATING THE FLOODING SITUATION. 

* SOME LOCATIONS THAT WILL CONTINUE TO HAVE FLOODING PROBLEMS   
  INCLUDE AREAS ALONG THE BUFFALO CREEK...SOUTH FORK OF THE 
  CROW...NORTH FORK OF THE CROW AND THE CROW RIVER. 

  FOR ROAD CLOSURE INFORMATION...PLEASE REVERENCE MNDOT 511 
  WEBSITE OR YOUR LOCAL COUNTY OR CITY WEBSITES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4530 9377 4530 9369 4523 9346 4495 9364
      4471 9398 4467 9444 4495 9445 4498 9438
      4498 9426 4503 9426 4515 9394 4532 9381

$$

DFC
4 follow-up statements
140 
WGUS83 KMPX 142123
FLSMPX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 PM CDT THU APR 14 2011

MNC019-053-085-143-171-162100-
/O.CON.KMPX.FA.W.0012.000000T0000Z-110416T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-HENNEPIN MN-MCLEOD MN-CARVER MN-SIBLEY MN-
423 PM CDT THU APR 14 2011

...FLOOD WARNING FOR RAIN AND RUNOFF FROM THE MELTED SNOWPACK 
REMAINS IN EFFECT FOR EXTREME NORTH CENTRAL SIBLEY...NORTHWESTERN 
CARVER...MCLEOD...WESTERN HENNEPIN AND WRIGHT COUNTIES UNTIL 400 PM 
CDT SATURDAY...

LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS CONTINUE TO 
REPORT LOCALIZED FLOODING PROBLEMS. THE PRECIPITATION RECEIVED   
TODAY HAS MAINLY BEEN LIGHTER IN NATURE AND HAS NOT WORSENED THE     
FLOODING PROBLEM. PRECIPITATION CHANCES WILL CONTINUE ACROSS THE   
FRIDAY AND INTO SATURDAY. THE PRECIPITATION WILL BE A MIX OF RAIN   
AND SNOW. BUT FOR THE MOST PART...THE HEAVIER AMOUNTS WILL REMAIN   
TO THE WEST AND SOUTH. HENCE...WHILE IT MAY CAUSE SOME MINOR   
RISES...THE ADDITIONAL RAIN SHOULD NOT SIGNIFICANTLY FURTHER   
AGGRAVATING THE FLOODING SITUATION.

SOME LOCATIONS THAT WILL CONTINUE TO HAVE FLOODING PROBLEMS     
INCLUDE AREAS ALONG THE BUFFALO CREEK...SOUTH FORK OF THE   
CROW...NORTH FORK OF THE CROW AND THE CROW RIVER. 

FOR ROAD CLOSURE INFORMATION...PLEASE REVERENCE MNDOT 511 WEBSITE   
OR YOUR LOCAL COUNTY OR CITY WEBSITES.

LAT...LON 4530 9377 4530 9369 4523 9346 4495 9364
      4471 9398 4467 9444 4495 9445 4498 9438
      4498 9426 4503 9426 4515 9394 4532 9381

$$

DFC
184 
WGUS43 KMPX 152242
FLWMPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
542 PM CDT FRI APR 15 2011

MNC019-053-085-143-171-182100-
/O.EXT.KMPX.FA.W.0012.000000T0000Z-110418T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-HENNEPIN MN-MCLEOD MN-CARVER MN-SIBLEY MN-
542 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS EXTENDED THE

* FLOOD WARNING FOR RAIN AND PREVIOUS SNOW MELT IN...
  EXTREME NORTH CENTRAL SIBLEY COUNTY IN CENTRAL MINNESOTA...
  MCLEOD COUNTY IN CENTRAL MINNESOTA...
  NORTHWESTERN CARVER COUNTY IN EAST CENTRAL MINNESOTA...
  WESTERN HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
  WRIGHT COUNTY IN CENTRAL MINNESOTA...

* UNTIL 400 PM CDT MONDAY

* LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS CONTINUE TO   
  REPORT LOCALIZED FLOODING PROBLEMS.

  BANDS OF LIGHT TO AT TIMES MODERATE RAIN WILL ROTATE NORTH INTO
  THE AREA THIS EVENING AND INTO TONIGHT. AS TEMPERATURES FALL
  TONIGHT...THE RAIN WILL TRANSITION TO SNOW. PRECIPITATION AMOUNTS
  GENERALLY BE WILL BE A COUPLE TENTHS OF AN INCH AND LESS. THE 
  PRECIPITATION WILL MOVE EAST ON SATURDAY AND TEMPERATURES TO
  WARM INTO THE 40S. SO ANY SNOW THAT FALLS TONIGHT WILL 
  MELT ON SATURDAY. 

  WHILE ADDITIONAL PRECIPITATION IS NOT HELPFUL TO THE FLOODING 
  SITUATION...AMOUNTS OF LESS THAN A HALF OF AN INCH IS NOT
  EXPECTED TO SIGNIFICANTLY WORSENED THE FLOODING PROBLEM.

* SOME LOCATIONS THAT WILL CONTINUE TO HAVE FLOODING PROBLEMS
  INCLUDE AREAS ALONG THE BUFFALO CREEK...SOUTH FORK OF THE   
  CROW...NORTH FORK OF THE CROW AND THE CROW RIVER. 

  FOR ROAD CLOSURE INFORMATION...PLEASE REFERENCE MNDOT 511 
  WEBSITE OR YOUR LOCAL COUNTY OR CITY WEBSITES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL AND SNOWMELT WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4530 9377 4530 9369 4523 9346 4495 9364
      4471 9398 4467 9444 4495 9445 4498 9438
      4498 9426 4503 9426 4515 9394 4532 9381

$$

DFC
147 
WGUS83 KMPX 162114
FLSMPX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
414 PM CDT SAT APR 16 2011

MNC019-053-085-143-171-182100-
/O.CON.KMPX.FA.W.0012.000000T0000Z-110418T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-HENNEPIN MN-MCLEOD MN-CARVER MN-SIBLEY MN-
414 PM CDT SAT APR 16 2011

...FLOOD WARNING FOR RAIN AND RUNOFF FROM THE MELTED SNOWPACK
REMAINS IN EFFECT FOR EXTREME NORTH CENTRAL SIBLEY...NORTHWESTERN 
CARVER...MCLEOD...WESTERN HENNEPIN AND WRIGHT COUNTIES UNTIL 400 PM 
CDT MONDAY...

LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS CONTINUE TO 
REPORT LOCALIZED FLOODING PROBLEMS. PRECIPITATION CHANCES WILL 
RETURN TO THE AREA SUNDAY NIGHT AND CONTINUE FOR THE FIRST HALF
OF THE WEEK. RAIN OR A MIX OF RAIN AND SNOW IS EXPECTED. DEPENDING 
ON HOW MUCH PRECIPITATION FALLS AND THE FORM THAT IT FALLS WILL 
DETERMINE IF IT WILL AGGRAVATE THE CURRENT FLOODING SITUATION. 
MONITOR LATER STATEMENTS FOR ADDITIONAL DETAILS. 

SOME LOCATIONS THAT WILL CONTINUE TO HAVE FLOODING PROBLEMS   
INCLUDE AREAS ALONG THE BUFFALO CREEK...SOUTH FORK OF THE     
CROW...NORTH FORK OF THE CROW AND THE CROW RIVER. 

FOR ROAD CLOSURE INFORMATION...PLEASE REFERENCE MNDOT 511 WEBSITE OR 
YOUR LOCAL COUNTY OR CITY WEBSITES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL AND SNOWMELT WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4530 9377 4530 9369 4523 9346 4495 9364
      4471 9398 4467 9444 4495 9445 4498 9438
      4498 9426 4503 9426 4515 9394 4532 9381

$$

RAH
930 
WGUS83 KMPX 182009
FLSMPX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
309 PM CDT MON APR 18 2011

MNC019-053-085-143-171-182020-
/O.CAN.KMPX.FA.W.0012.000000T0000Z-110418T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-HENNEPIN MN-MCLEOD MN-CARVER MN-SIBLEY MN-
309 PM CDT MON APR 18 2011

...THE FLOOD WARNING THAT WAS IN EFFECT FOR EXTREME NORTH CENTRAL
SIBLEY...NORTHWESTERN CARVER...MCLEOD...WESTERN HENNEPIN AND WRIGHT
COUNTIES IS CANCELLED...

LOCAL EMERGENCY MANAGEMENT AND LAW ENFORCEMENT INDICATE THAT THE 
FLOODING CONDITIONS HAVE IMPROVED. WHILE RIVERS AND CREEKS REMAIN 
HIGH. MOST ROAD THAT ARE STILL CLOSED IS DUE TO MAINTENANCE VERSUS 
WATER STILL FLOWING OVER ROADS. HENCE THE AREAL FLOOD WARNING IS 
CANCELLED.


LAT...LON 4530 9377 4530 9369 4523 9346 4495 9364
      4471 9398 4467 9444 4495 9445 4498 9438
      4498 9426 4503 9426 4515 9394 4532 9381

$$

DFC

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Apr 13, 3:51 PM CDT, 14 minutes earlier.

Area forecast discussion, Apr 13, 3:51 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
351 PM CDT WED APR 13 2011

.DISCUSSION...

NICE SHORTWAVE PASSING NORTH OF LAKE SUPERIOR THIS
AFTERNOON...WITH SURFACE FRONTAL BOUNDARY NOW STRETCHED OUT FROM
EASTERN NE TO EASTERN LAKE SUPERIOR. LIGHT RAIN IS EXPECTED
TO LINGER THROUGH THE EVENING IN SOUTHERN MN...BUT DRY NORTHERLY
FLOW IS UNDERCUTTING THE PRECIP AND REALLY LIMITING THE AMOUNT OF
LIQUID REACHING THE GROUND. THIS EVIDENT IN THE
OBSERVATIONS...WITH RADAR YIELDING EXTENSIVE COVERAGE BUT ONLY
SCATTERED REPORTS OF VERY LIGHT RAIN THIS AFTERNOON. WHAT RAIN
REMAINS THIS AFTERNOON WILL CONTINUE THIS EVENING AND SLOWLY SAG
SOUTH WITH TIME AND GRADUALLY WEAKEN FURTHER AS LARGE SCALE
Q-VECTOR CONVERGENCE ALSO WEAKENS.

MAIN FORECAST CONCERN REMAINS WITH THE SYSTEM FOR FRIDAY AND
SATURDAY...WHICH IS NOW DIGGING IN ACROSS THE PACIFIC NORTHWEST. 12Z
GUIDANCE CONTINUES TO MOVE THE TROUGH INLAND TONIGHT AND EVENTUALLY
TAKES IT TO THE CENTRAL AND SOUTHERN PLAINS BY FRIDAY AFTERNOON.
ONCE IN THE CENTRAL CONUS...THIS STACKED SYSTEM WILL SLOW ITS
EASTERN PROGRESS AND BRING SNOW TO THE DAKOTAS AND PARTS OF
NEBRASKA...AND DECENT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS IN
THE SOUTHERN PLAINS. LARGE HIGH NORTH OF WI/MN ALONG WITH DRY
EAST/NORTHEAST FLOW WILL GENERALLY KEEP THE PRECIP OFF TO THE
SOUTHWEST UNTIL FRIDAY AFTERNOON...BEFORE THE HIGH RETREATS TO THE
EAST AND DEEP MOISTURE FINALLY MAKES IT INTO THE FORECAST AREA. THE
ECMWF LOW TRACK HAS COME INTO BETTER AGREEMENT WITH THE GFS/NAM FOR
THE THURSDAY-FRIDAY TIME PERIOD. THE ECMWF HAS ALSO INCREASED THE
NORTHWARD PROGRESSION OF THE LOW AS IT TAKES A TURN TOWARD LAKE
MICHIGAN. THE GFS/NAM/ECMWF ARE IN GOOD AGREEMENT WITH THE 00Z ECMWF
ENSEMBLE MEAN THROUGH THE FIRST PART OF THE WEEKEND. THE 13.12Z GFS
HAS TRENDED TOWARDS THE MORE AMPLIFIED SOLUTION OF THE NAM WITH THIS
WAVE. THE UKMET AND ECMWF HAVE ALSO TRENDED TOWARDS A MORE AMPLIFIED
WAVE. AT THE SURFACE...THE ECMWF HAS COME MORE IN LINE WITH THE GFS
WITH RESPECT TO TIMING OF THE SURFACE FRONT.

AT THIS POINT...INCLUDED 2-3 INCHES IN AREAS NEAR AND TO THE NORTH
OF A LINE FROM ROUGHLY MONTEVIDEO...TO LITTLE FALLS...TO CHIPPEWA
FALLS...WITH GENERALLY LESS THAN AN INCH FOR AREAS SOUTH OF THIS
LINE. SOME OF THE GUIDANCE INDICATES THE POTENTIAL FOR 3-5 INCHES
IN WESTERN PORTIONS OF THE FORECAST AREA...BUT NOT CONVINCED LOW
LEVEL THICKNESSES WILL COLLAPSE AS FAST AS SOME OF THE GUIDANCE
INDICATES...AND ALSO HAVE SOME DOUBT AS TO HOW CONTINUOUS THE
PRECIP SHIELD WILL BE GIVEN THE 700MB AND SURFACE LOW CENTERS WILL
TRACK FROM NORTHERN MISSOURI TO CHICAGO...AND DRY NORTHEAST FLOW
ON FRIDAY. DO THINK LIGHT SNOW ACCUMULATIONS ARE NEEDED...BUT
CONFIDENCE IN ADVISORY TYPE SNOWFALL IS NOT HIGH AT THIS POINT.

IN THE EXTENDED...BELOW NORMAL TEMPERATURES ARE EXPECTED TO LINGER
BEHIND THE EXITING SYSTEM ON SUNDAY...WITH ANOTHER DISTURBANCE
POSSIBLE FOR THE MONDAY NIGHT TUESDAY TIME FRAME. 13.12Z REMAINS
COLD WITH THIS SYSTEM..AS WE NEVER REALLY FULLY RECOVER AFTER THE
WEEKEND. SHOULD AGAIN BE P-TYPE CONCERNS WITH A MIXTURE OF RAIN
AND SNOW POSSIBLE.

&&

.AVIATION.../18Z TAF ISSUANCE/

NORTHERLY SURFACE WINDS CONTINUE ACROSS THE AREA BEHIND A COLD
FRONT WHICH PASSED EARLIER. AN UPPER LEVEL FRONT REMAINS VERY SLOW
TO MOVE ACROSS SOUTHERN MN INTO WESTERN WI. ALONG THIS IS LIGHT
RAIN SOME OF WHICH IS MORE SHOWERY AT TIMES. THIS IS MAINLY GOING
TO OCCUR AT RWF...BUT WILL COME CLOSE TO MSP AND EAU. THE FRONT
WILL MOVE TO THE SOUTHEAST BY LATE EVENING...ENDING THE RAIN
CHANCES FOR THE REMAINDER OF THE NIGHT AND INTO THURSDAY MORNING.
MID TO UPPER LEVEL CLOUD COVER WILL LINGER...WITH SOME 3-6K FT
CEILINGS ACROSS SOUTHERN MN...POTENTIALLY NEAR RWF DURING THE
MORNING. NORTHERLY WINDS WILL HAVE SOME GUSTS THIS
AFTERNOON...ESPECIALLY AT CENTRAL MN SITES WHERE MORE SUN HAS
ALLOWED FOR FURTHER MIXING. THE WIND DIRECTION WILL VEER
TONIGHT...BECOMING EAST BY DAYBREAK. THE WIND SPEED WILL INCREASE
WITH GUSTS NEAR 20 KTS LIKELY NEAR NOON.

MSP...THE LIGHT RAIN WILL COME CLOSE TO THE AIRPORT LATE THIS
AFTERNOON...BUT NOT EXPECTING IT TO REACH THE FIELD. THE WIND
DIRECTION SHOULD STAY BETWEEN 340 AND 020 THROUGH EARLY EVENING.
THEN VEERING WILL OCCUR TONIGHT...WITH WINDS EAST NORTHEAST BY
DAYBREAK. THE DIRECTION TOMORROW MORNING IS EXPECTED TO BE CLOSER
TO EAST THAN NORTH...WITH SPEEDS INCREASING TO NEAR 15 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

CLF/MTF
Hazardous weather outlook, Apr 13, 12:11 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1211 PM CDT WED APR 13 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
141200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1211 PM CDT WED APR 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MANY RIVERS AND THEIR TRIBUTARIES REMAIN IN FLOOD. PLEASE
CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STORM SYSTEM WILL AFFECT THE UPPER MIDWEST FRIDAY AND SATURDAY.
SOME LATE SEASON ACCUMULATING SNOWFALL IS LIKELY BEFORE THE SYSTEM
DEPARTS THE AREA SATURDAY. CONTINUE TO MONITOR LATER OUTLOOKS FOR
ADDITIONAL DETAILS.

RIVERS WILL LIKELY REMAIN IN FLOOD THROUGH NEXT WEEK. CONTINUE TO
MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:36 PM CDTAreal Flood WarningMPXChippewa, Lac qui Parle, Redwood, Renville, Swift, Yellow Medicine72 hr
Apr 13, 5:02 PM CDTAreal Flood WarningMPXChippewa, Lac qui Parle, Redwood, Renville, Swift, Yellow Medicine5 days

Nearby

Areal Flood Warnings in Minnesota, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.